# SDR C77A20130327033

- Difficulty date: March 23, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N746CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000180
- Aircraft time: 12,959 hours, 11,563 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 600
- Part time: 12,959 hours, 11,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING STUB AT CENTRAL FUSELAGE II PRESSURE BULKHEAD TO WING SPAR III FASTENER HOLE SHOWING CRACKS INDICATIONS  X= 15814, OVERSIZED THE FASTENER HOLE BY REAMING FROM .311" TO .341" TO REMOVE CRACKS. INSTALLED BUSHING IAW SB 170-57-0038.
